# SDR FDEA201108233439

- Difficulty date: August 23, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1010-1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK BS 1130-1010, BL 0.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2.  FABRICATED SEAT TRACK SECTION DIM: 120" IAW SRM 53-10-5 FIG 1 AND IAW SRM 53-10-5 FIG 1. INSTALLED SEAT TRACK IAW SRM 51-30-2.
